Vol. 5, No. 5, 1955

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 288: 1
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Vol. 281: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Asymptotic lower bounds for the fundamental frequency of convex membrane

George E. Forsythe

Vol. 5 (1955), No. 5, 691–702
Mathematical Subject Classification
Primary: 35.0X
Milestones
Received: 2 December 1953
Published: 1 December 1955
Authors
George E. Forsythe